# SDR SWAA2012121310611

- Difficulty date: December 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 9,128 hours, 5,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT CABIN EMERGENCY LIGHT FAILED DISCHARGE CHECK.  REMOVED AND REPLACED M1673 BATTERY PER AMM.
